# SDR ASAA2019112503427

- Difficulty date: November 20, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 48,154 hours, 14,624 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 120635923
- Condition: Failed
- Location: Lt Fuel Boost
- Part time: 48,182 hours, 14,635 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT (#1) AFT FUEL PUMP LOW PRESS LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED #1 LH AFT FUEL BOOST PUMP REF B737-800 AMM 28-22-41. OPS AND LEAK CHECK GOOD.
